# SDR CHQA20131216453

- Difficulty date: December 16, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N259JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145763
- Aircraft time: 25,110 hours, 22,582 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 24,213 hours, 20,914 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Tube
- Part number: 14520504423
- Condition: Damaged
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE AUTO PRESSURIZATION FUNCTION WAS ERRATIC WHILE THE MANUAL PRESSURIZATION FUNCTION WAS ALREADY DEFERRED. THE CREW RETURNED TO FIELD & LANDED WITHOUT INCIDENT.  MX REPLACED THE TUBING FROM THE PRESS CHECK VLVS TO THE VACUUM VENTURI.  OPERATIONS CHECKED GOOD WITH NO FURTHER DEFECTS NOTED.
